Transactions of the American Mathematical Society · 1995 · 13 citations · 0 references
Natural SciencesElectrical EngineeringDynamical SystemsOperator TheoryPerturbation MethodsPerturbation TheoryWeak ConvergenceBanach Space OperatorsBounded Linear OperatorsMonotone Operator TheoryMonotone OperatorsOperator MonotonicityPerturbation Of Linear OperatorsPerturbation Theory Of Operators
Zhengyuan Guan, Athanassios G. Kartsatos, Ranges of Perturbed Maximal Monotone and m-Accretive Operators in Banach Spaces, Transactions of the American Mathematical Society, Vol. 347, No. 7 (Jul., 1995), pp. 2403-2435